# SDR CA951221007

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Condition: Contaminated
- Location: Nr1 Ac Cont Box
- Part time: 22,900 hours
- Stage of operation: TX
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER START #2 AUXILIARY FUEL PUMP AND #1 STANDBY HYDRAULIC PUMP WOULD NOT WORK. RH AC BUSS FAIL LIGHT ILLUMINATED. CB RESET, BUT DID NOT WORK. PLUG ON #1 AC CONTACTOR BOX CLEANED. THIS FIXED PROBLEM.
